# SDR COMA0660118

- Difficulty date: February 7, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 24,784 hours, 22,052 cycles
- System (JASC): 3080 · Ice Detection
- Part: Pressure Switch
- Part number: 12681
- Part serial: 3394
- Condition: Faulty
- Location: Lt Engine
- Part time: 2,259 hours, 1,936 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5093 - DURING CLIMB-OUT OF EVV RECEIVED A LEFT ENGINE COWL A/ICE CAUTION MESSAGE, FLIGHT RETURNED TO EVV.  REPLACED THE LEFT ENGINE COWL ANTI ICE PRESSURE SWITCH.
